# SDR CA110209027

- Difficulty date: February 9, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Braero BAE125800A
- Aircraft time: 9,283 hours
- Engine: Garrtt TFE7315R
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Cracked
- Location: Hydraulic Line
- Component: Line
- Component part number: 25SW271127
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK IN THE B-NUT ATTACHED TO THE SEQUENCE VALVE IN THE LT LANDING GEAR WELL AS NOTED.  THE CRACK WAS RUNNING PERPENDICULAR TO THE THREADS OF THE NUT.  THERE WERE NO PREVIOUS REPORTS OF HYDRAULIC FLUID LEAKAGE.
